# SDR SIMA20171028006

- Difficulty date: October 28, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 35,252 hours, 25,239 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SIDE SKIN IS CRACKED APPROX. 3/8" LONG. JUST ABOVE THE TOP ANGLE ATTACHMENT BRACKET.-C/A-COMPLETE:REPAIRED AREA IAW CRJ SRM CH. 52-11-04.
